# SDR QXEA2010061000340

- Difficulty date: June 6, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 19,267 hours, 16,547 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG EXHAUST SMELL WHEN BLEEDS ARE SELECTED ON. TROUBLESHOT EXHAUST SMELL TO NR1 ENGINE THROUGH INDIVIDUAL SELECTION OF BLEEDS ON EACH ENGINE. C/W PURGE OF AIR CONDITIONING DUCTS IAW DH8-400-SL-21-012A EXHAUST SMELL STILL EXISTS HOWEVER NOT AS STRONG. SUSPECT STICKY HPSOV VALVE, R & R AS PRECAUTIONARY MEASURE IAW AMM TASK NR 36-11-09-000-801/400-801. PERFORMED PURGE OF AIR CONDITIONING DUCTS IAW DH8-400-SL-21-012A ALSO INSPECTED BLEED AIR DUCTS TO P2.2 AND P2.7 VALVES WITH NO DEFECTS. ODOR NO LONGER PRESENT. ACFT OK FOR CONTINUED SERVICE. RECIRC FAN FILTER CHECKED WITH NO SMELLS OR DEFECTS NOTED. RETURNED TO SERVICE.
